Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 18 of 26 found articles
 
 
  Jackson-type inequalities for spherical neural networks with doubling weights
 
 
Title: Jackson-type inequalities for spherical neural networks with doubling weights
Author: Lin, Shaobo
Zeng, Jinshan
Xu, Lin
Xu, Zongben
Appeared in: Neural networks
Paging: Volume 63 (2015) nr. C pages 9 p.
Year: 2015
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 18 of 26 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands